Alert archive / Maine / Tornado Warnings in 2015

Tornado Warning 3, NWS Gray, ME

July 28, 2015Somerset County, Maine

NWS Gray, ME issued this tornado warning at Jul 28, 2015, 5:26 PM EDT for Somerset County, Maine. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2015, 5:26 PM EDT (21:26 UTC)
Expired
Jul 28, 2015, 6:00 PM EDT
In force
34 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County Somerset County, ME

The radar

The Portland,ME radar (KGYX), 121 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 5:30 PM EDTTSTM WND DMGHartland, METREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WFUS51 KGYX 282126
TORGYX
MEC025-282200-
/O.NEW.KGYX.TO.W.0003.150728T2126Z-150728T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAY ME
526 PM EDT TUE JUL 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SOMERSET COUNTY IN WEST CENTRAL MAINE...

* UNTIL 600 PM EDT
    
* AT 525 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR PITTSFIELD...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...CANAAN...HARTLAND...DETROIT...PALMYRA AND SAINT
  ALBANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4485 6955 4491 6946 4480 6930 4472 6947
TIME...MOT...LOC 2125Z 333DEG 23KT 4484 6948 

$$
EKSTER
2 follow-up statements
535 
WWUS51 KGYX 282143
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
543 PM EDT TUE JUL 28 2015

MEC025-282200-
/O.CON.KGYX.TO.W.0003.000000T0000Z-150728T2200Z/
SOMERSET ME-
543 PM EDT TUE JUL 28 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN SOMERSET COUNTY...
    
AT 543 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
PITTSFIELD...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...CANAAN AND PALMYRA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4480 6952 4484 6944 4477 6937 4472 6947
TIME...MOT...LOC 2143Z 333DEG 23KT 4478 6946 

$$
614 
WWUS51 KGYX 282154
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
554 PM EDT TUE JUL 28 2015

MEC025-282204-
/O.EXP.KGYX.TO.W.0003.000000T0000Z-150728T2200Z/
SOMERSET ME-
554 PM EDT TUE JUL 28 2015

...THE TORNADO WARNING FOR SOUTHEASTERN SOMERSET COUNTY WILL EXPIRE
AT 600 PM EDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4480 6952 4484 6944 4477 6937 4472 6947
TIME...MOT...LOC 2152Z 333DEG 23KT 4478 6946 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jul 28, 3:05 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 28, 3:05 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT TUE JUL 28 2015

.SYNOPSIS...
WARM AND HUMID AIR WILL REMAIN OVER MAINE AND NEW HAMPSHIRE FOR
THE NEXT FEW DAYS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS TODAY... WITH
SOME SEVERE THUNDERSTORMS POSSIBLE. A COLD FRONT WILL CROSS THE
REGION ON THURSDAY WITH MORE THUNDERSTORMS POSSIBLE. A WEAK
DISTURBANCE MAY BRING A FEW SHOWERS TO THE MOUNTAINS FRIDAY. UPPER
LEVEL TROUGH REMAINS IN PLACE THROUGH EARLY NEXT WEEK BRINGING
PERIODIC FRONTAL PASSAGES AND UNSETTLED WEATHER.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED CONVECTION WILL CONTINUE INTO THE EVENING HOURS IN
VICINITY OF WEAK SURFACE FRONT...ACROSS OUR NORTHERN AND EASTERN
FORECAST AREA WITH CELLS OCCASIONALLY PRODUCING DAMAGING WINDS AND
MARGINALLY SEVERE HAIL. ELSEWHERE...ACTIVITY SHOULD BE WIDELY
SCATTERED. CONVECTION SHOULD END BY LATE EVENING WITH LOSS OF
DAYTIME HEATING. OVERNIGHT...EXPECT PARTLY CLOUDY SKIES WITH
PATCHY FOG DEVELOPING.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
STALLED FRONTAL BOUNDARY SITUATED FROM NORTHERN NEW HAMPSHIRE
EASTWARD TO MID COAST MAINE COULD SERVE AS THE FOCUS FOR WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS AGAIN TOMORROW. OTHERWISE...A
MOSTLY SUNNY AND HOT DAY WITH HIGHS IN THE 80S AND LOWER 90S...BUT
TEMPERED A BIT NEAR THE COAST AS THE FLOW TURNS ONSHORE BY
AFTERNOON.

ANY CONVECTION SHOULD ONCE AGAIN DIE OFF BY LATE EVENING WITH
PARTLY CLOUDY SKIES AND PATCHY FOG DEVELOPING OVERNIGHT. LOW
TEMPERATURES SHOULD BE MAINLY IN THE 60S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
500 MB PATTERN BECOMES MORE WEAKLY AMPLIFIED INTO THE WEEKEND AND
NEXT WEEK...WITH A TREND BACK TOWARD TOUGHING OVER HUDSON BAY.
HOWEVER...THE WEAK AMPLIFICATION WILL TEND TO KEEP THE COOLER AIR
NORTH OF THE BORDER AND ALLOW WARM AIR TO REMAIN IN PLACE OVER NEW
ENGLAND...SO TEMPS WILL REMAIN ABOVE NORMAL THRU THE PERIOD.
ALSO...GIVEN THE PROXIMITY OF THE 500 MB TROUGH WILL SEE SEVERAL
WAVES MOVE THRU THE FLOW...WHICH WILL MEAN A FEW ROUNDS OF
SHRA/TSRA...MOSTLY FOCUSED AROUND MAX DAYTIME HEATING IN THE
AFTERNOON AND EARLY EVENINGS. THE EXTENDED FORECAST HAS A LOT OF
CHC POPS...ESECIALLY IN THE NORTH...BUT NO DAY IS LIKELY TO BE A
WASHOUT...AND AN OVERALL DRIER PATTERN WILL PERSIST.

SPECIFICALLY A COLD FRONT COMES THRU LATE THU AND WILL PRODUCE
SOME SHRA/TSRA...MAINLY THU AFT INTO EVE. PRE-FRONTAL SHOULD START
THE DAY WITH ONSHORE FLOW ALONG THE COAST...AND THIS WILL KEEP
THINGS COOLER ON THE COASTAL PLAIN...ESPECIALLY EAST OF
PWM...WHERE HIGHS WILL BE CLOSER TO 80. INLAND AREAS TO THE S AND
W OF PORTLAND WILL ONCE AGAIN RISE TO THE UPPER 80S AND LOWER 90S
AHEAD OF THE FRONT. COULD SEE SOME STRONG TO SEVERE STORMS ONCE
AGAIN WITH THIS FRONT...MAINLY AWAY FROM THE COAST.

BEHIND THE FRONT...WILL SEE T/TD DROP OFF SOME ON FRIDAY...AND SFC
RIDGING WILL KEEP THINGS DRY...BUT HIGHS STILL IN THE MID TO
UPPER 80S IN THE S...AND LOW 80S IN THE MTNS AND ON THE COAST.

GENERALLY HAVE AFTERNOON CHC POPS IN THE N AND SLY POPS TOWARD THE
COAST BOTH SAT AND SUN AS WEAK WAVES MOVE THRU THE ALMOST ZONAL
FLOW ALOFT. TEMPS WILL BE CLOSER TO NORMAL OVER THE WEEKEND, BUT
STILL ON THE WARM SIDE. FLOW SHIFTS MORE SW EARLY NEXT WEEK AND
THINGS WARM UP A BIT AGAIN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH 11Z THU/...SCT MVFR IN SHRA WITH BRIEF LCL
IFR PSBL IN +TSRA. AREAS OF MVFR OVERNIGHT IN STRATUS AND FOG WITH
LCL IFR PSBL BTWN 08 AND 12Z WEDNESDAY. VFR WED WITH LCL MVFR PSBL
AFT 18Z IN WIDELY SCT SHRA AND TSRA VCNTY OF KAUG AND KRKD. AREAS
MVFR AFT 00Z THU IN STRATUS AND FOG WITH LCL IFR PSBL BTWN 08 AND
12Z THU.

LONG TERM...MAINLY VFR THU-SUN. TSRA A GOOD BET THU
AFTERNOON...ESPECIALLY AT INLAND TERMINALS. MAY SEE A BREAK FROM
VLY FOG THU NIGHT...BUT SHOULD RETURN FRI AND SAT NIGHT.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY NIGHT/...WEAK PRESSURE GRADIENT
SHOULD KEEP WINDS AND SEAS BELOW SMALL CRAFT THRESHOLD.

LONG TERM...WEAK FLOW WILL GENERALLY CONTINUE THU THRU SUN...AND
KEEP SEAS/WINDS COMFORTABLY BLO SCA LVLS. ONLY EXCEPTION MAY BE
LATE THU AND THU NIGHT AS SW FLOW SURGES A HEAD OF A COLD FRONT
AND COULD APPROACH SCA BRIEFLY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SCHWIBS/CEMPA
Hazardous weather outlook, Jul 28, 3:28 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
328 PM EDT TUE JUL 28 2015

MEZ007>009-012>014-019>022-024>028-NHZ001>005-291000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-
328 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINE AND NEW
HAMPSHIRE THRU EARLY EVENING. SOME STORMS COULD BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE FOR STRONGER
STORMS WILL BE IN MAINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-023-NHZ006>015-291000-
INTERIOR YORK-COASTAL YORK-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-
BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
328 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING.
AN ISOLATED STORM OR TWO MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY WILL BE THE HOTTEST DAY OF THE WEEK. HEAT INDEX VALUES
WILL RISE INTO THE MID TO UPPER 90S BUT ARE CURRENTLY EXPECTED TO
REMAIN JUST BELOW HEAT ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-291000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
328 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS MAY MOVE ACROSS THE WATERS THRU EARLY EVENING.
STRONG GUSTY WINDS ARE POSSIBLE IN THESES STORMS...MAINLY EAST OF
PORTLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 28, 4:09 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
409 PM EDT TUE JUL 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             DURHAM                  43.97N  70.12W
07/28/2015  E1.00 INCH       ANDROSCOGGIN       ME   SOCIAL MEDIA

            BASED ON PHOTO

&&

EVENT NUMBER GYX1500153

CEMPA
Local storm report, Jul 28, 4:10 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
410 PM EDT TUE JUL 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND DMG     BROOKS                  44.55N  69.12W
07/28/2015                   WALDO              ME   EMERGENCY MNGR

            TREES DOWN ACROSS HIGHWAY 139... POWER OUTAGES

&&

EVENT NUMBER GYX1500154

POHL
Special weather statement, Jul 28, 4:21 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
421 PM EDT TUE JUL 28 2015

MEZ019-024-282100-
INTERIOR CUMBERLAND ME-COASTAL CUMBERLAND ME-
421 PM EDT TUE JUL 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR CUMBERLAND COUNTY IN MAINE
  COASTAL CUMBERLAND COUNTY IN MAINE

* UNTIL 500 PM EDT

* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER FREEPORT...MOVING TO THE SOUTH AT 30
  MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YARMOUTH...
  CUMBERLAND...
  FREEPORT...
  FALMOUTH...
  AND NORTH YARMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4372 7034 4392 7020 4386 6996 4381 6999
      4383 7006 4373 7004 4383 7008 4381 7010
      4385 7008 4384 7010 4378 7015 4370 7011
      4371 7012 4372 7022 4368 7009 4367 7010
      4370 7022 4366 7018
TIME...MOT...LOC 2020Z 20DEG 25KT 4382 7012

MLE
Local storm report, Jul 28, 4:35 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
435 PM EDT TUE JUL 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             LISBON                  44.03N  70.10W
07/28/2015  E1.50 INCH       ANDROSCOGGIN       ME   SOCIAL MEDIA

            FROM PHOTO

&&

EVENT NUMBER GYX1500155

CEMPA
Special weather statement, Jul 28, 4:45 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
445 PM EDT TUE JUL 28 2015

MEZ014-282130-
SOUTHERN SOMERSET ME-
445 PM EDT TUE JUL 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN SOMERSET COUNTY IN MAINE

* UNTIL 530 PM EDT

* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 11 MILES WEST OF DEXTER...MOVING TO THE
  SOUTHEAST AT 20 MPH.

* PENNY SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RIPLEY...
  HARTLAND...
  SAINT ALBANS...
  CAMBRIDGE...
  AND HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4481 6954 4504 6967 4505 6963 4501 6962
      4502 6952 4503 6952 4504 6949 4506 6950
      4507 6941 4495 6932 4486 6930
TIME...MOT...LOC 2044Z 336DEG 18KT 4501 6952

MLE
Special weather statement, Jul 28, 4:46 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
446 PM EDT TUE JUL 28 2015

MEZ027-028-282130-
COASTAL WALDO ME-KNOX ME-
446 PM EDT TUE JUL 28 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  COASTAL WALDO COUNTY IN MAINE
  KNOX COUNTY IN MAINE

* UNTIL 530 PM EDT

* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR CAMDEN...MOVING TO THE SOUTH AT 10 MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...
  ROCKPORT...
  HOPE...
  APPLETON...
  AND UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4418 6907 4418 6908 4408 6913 4421 6932
      4436 6923 4432 6899
TIME...MOT...LOC 2044Z 14DEG 7KT 4428 6914

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:09 PM EDTAreal Flood AdvisoryGYXFranklin, Somerset3 hr
Jul 27, 8:52 PM EDTSpecial Weather StatementGYX53 min
Jul 27, 9:45 PM EDTSpecial Weather StatementGYXKennebec45 min
Jul 27, 9:49 PM EDTSpecial Weather StatementGYXSomerset56 min
Jul 27, 10:47 PM EDTSpecial Weather StatementGYXSomerset58 min
Jul 27, 10:53 PM EDTAreal Flood AdvisoryGYXSomerset3 hr
Jul 27, 11:47 PM EDTSpecial Weather StatementGYXSomerset28 min
Jul 28, 1:40 AM EDTSpecial Weather StatementGYXKnox50 min
Jul 28, 1:47 AM EDTSpecial Weather StatementGYXSomerset43 min
Jul 28, 3:23 AM EDTSpecial Weather StatementGYXKennebec52 min
Jul 28, 4:46 AM EDTSevere Thunderstorm WarningGYXYork44 min
Jul 28, 1:02 PM EDTSpecial Weather StatementGYXFranklin28 min
Jul 28, 1:20 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec25 min
Jul 28, 1:43 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec1 min
Jul 28, 1:48 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec42 min
Jul 28, 2:18 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec42 min
Jul 28, 2:48 PM EDTSpecial Weather StatementGYXWaldo42 min
Jul 28, 2:54 PM EDTSpecial Weather StatementGYXWaldo51 min
Jul 28, 2:58 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Sagadahoc47 min
Jul 28, 3:02 PM EDTSpecial Weather StatementGYXWaldo43 min
Jul 28, 3:22 PM EDTSevere Thunderstorm WarningGYXWaldo38 min
Jul 28, 3:29 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec46 min
Jul 28, 3:48 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland42 min
Jul 28, 3:54 PM EDTSpecial Marine WarningGYX51 min
Jul 28, 3:57 PM EDTSevere Thunderstorm WarningGYXWaldo48 min
Jul 28, 4:01 PM EDTSpecial Weather StatementGYXWaldo44 min
Jul 28, 4:13 PM EDTSpecial Marine WarningGYX62 min
Jul 28, 4:21 PM EDTSpecial Weather StatementGYXCumberland39 min
Jul 28, 4:45 PM EDTSpecial Weather StatementGYXWaldo45 min
Jul 28, 4:46 PM EDTSpecial Weather StatementGYXKnox44 min
Jul 28, 5:21 PM EDTSevere Thunderstorm WarningGYXSomerset39 min
Jul 28, 5:40 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset, Waldo30 min
Jul 28, 6:08 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset, Waldo52 min
Jul 28, 6:36 PM EDTSpecial Weather StatementGYXCumberland39 min
Jul 28, 6:57 PM EDTSevere Thunderstorm WarningGYXKnox, Lincoln, Waldo31 min

Nearby

Tornado Warnings in Maine, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.